PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 103 | 3 | 275-281
Tytuł artykułu

An example of a subalgebra of $H^{∞}$ on the unit disk whose stable rank is not finite

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present an example of a subalgebra with infinite stable rank in the algebra of all bounded analytic functions in the unit disk.
Słowa kluczowe
Czasopismo
Rocznik
Tom
103
Numer
3
Strony
275-281
Opis fizyczny
Daty
wydano
1992
otrzymano
1992-02-26
poprawiono
1992-06-15
Twórcy
  • Mathematisches Institut I, Universität Karlsruhe, Postfach 6980, D-7500 Karlsruhe 1, Germany
Bibliografia
  • [1] H. Bass, K-theory and stable algebra, IHES Publ. Math. 22 (1964), 5-60.
  • [2] B. J. Cole and T. W. Gamelin, Representing measures and Hardy spaces for the infinite polydisk algebra, Proc. London Math. Soc. 53 (1986), 112-142.
  • [3] G. Corach and A. R. Larotonda, Stable range in Banach algebras, J. Pure Appl. Algebra 32 (1984), 289-300.
  • [4] G. Corach and F. Suárez, Extension problems and stable rank in commutative Banach algebras, Topology Appl. 21 (1985), 1-8.
  • [5] G. Corach and F. Suárez, Stable rank in holomorphic function algebras, Illinois J. Math. 29 (1985), 627-639.
  • [6] G. Corach and F. Suárez, Dense morphisms in commutative Banach algebras, Trans. Amer. Math. Soc. 304 (1987), 537-547.
  • [7] T. W. Gamelin, Uniform Algebras, Prentice-Hall, Englewood Cliffs, N.J., 1969.
  • [8] J. B. Garnett, Bounded Analytic Functions, Academic Press, New York 1981.
  • [9] P. Jones, D. Marshall and T. H. Wolff, Stable rank of the disc algebra, Proc. Amer. Math. Soc. 96 (1986), 603-604.
  • [10] L. Laroco, Stable rank and approximation theorems in $H^∞$, Trans. Amer. Math. Soc. 327 (1991), 815-832.
  • [11] R. Rupp, Stable rank of subalgebras of the disk algebra, Proc. Amer. Math. Soc. 108 (1990), 137-142.
  • [12] R. Rupp, Stable rank of subalgebras of the ball algebra, ibid. 109 (1990), 781-786.
  • [13] S. Scheinberg, Cluster sets and corona theorems, in: Lecture Notes in Math. 604, Springer 1977, 103-106.
  • [14] S. Treil, The stable rank of the algebra $H^∞$ is one, preprint.
  • [15] L. N. Vaserstein, Stable rank of rings and dimensionality of topological spaces, Funct. Anal. Appl. 5 (1971), 102-110.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv103i3p275bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.